# SDR AALA201706169016

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 27 hours, 8 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR FROM THE MID GALLEY LASTING 10 MINUTES.  ACCOMPLISHED ODOR WORKCARD 21-92-01.  REMOVED AND REPLACED ESPRESSO MACHINE.  OPERATIONAL CHECK GOOD.
